43 citations to https://www.mathnet.ru/rus/faa815
-
Kaveh K., Khovanskii A.G., “Moment polytopes, semigroup of representations and Kazarnovskii's theorem”, J Fixed Point Theory Appl, 7:2 (2010), 401–417
-
Iskander Aliev, Martin Henk, “Feasibility of Integer Knapsacks”, SIAM J. Optim., 20:6 (2010), 2978
-
Melvyn B. Nathanson, Additive Number Theory, 2010, 1
-
Lazarsfeld, R, “CONVEX BODIES ASSOCIATED TO LINEAR SERIES”, Annales Scientifiques de l Ecole Normale Superieure, 42:5 (2009), 783
-
Combinatorial Number Theory and Additive Group Theory, 2009, 199
-
Xinyi Yuan, “On volumes of arithmetic line bundles”, Compositio Math., 145:6 (2009), 1447
-
Vít Jelínek, Martin Klazar, “Generalizations of Khovanskiǐ's theorems on the growth of sumsets in Abelian semigroups”, Advances in Applied Mathematics, 41:1 (2008), 115
-
Vít Jelínek, Martin Klazar, “Generalizations of Khovanskiǐ's theorem on growth of sumsets in abelian semigroups”, Electronic Notes in Discrete Mathematics, 29 (2007), 273
-
Shu-Ping Sandie Han, Number Theory, 2004, 201
-
Andrei Okounkov, The Orbit Method in Geometry and Physics, 2003, 329